# SDR TWRA97124

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND ENTIRE 'E' ZONE EGRESS LIGHTS INOP AFTER 2-3 MINUTES.  REPLACED 'E' ZONE EGRESS BATTERY PACK.  LIGHTS CHECKED NORMAL PER MM 33-51-00.  (M)
